Differential and Integral Equations

Exact boundary controllability of the plate equation

Mohammed Aassila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


By using HUM we prove the exact boundary controllability of the transmission plate equations.

Article information

Differential Integral Equations, Volume 13, Number 10-12 (2000), 1413-1428.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 93B05: Controllability
Secondary: 74K20: Plates 74M05: Control, switches and devices ("smart materials") [See also 93Cxx]


Aassila, Mohammed. Exact boundary controllability of the plate equation. Differential Integral Equations 13 (2000), no. 10-12, 1413--1428. https://projecteuclid.org/euclid.die/1356061132

Export citation